Umeå universitets logga

umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Multi-symplectic integration of the Camassa-Holm equation
Department of Mathematical Sciences, NTNU.ORCID-id: 0000-0001-6490-1957
Department of Mathematical Sciences, NTNU.
Department of Mathematical Sciences, NTNU.
2008 (Engelska)Ingår i: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 227, nr 11, s. 5492-5512Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The Camassa-Holm equation is rich in geometric structures, it is completely integrable, bi-Hamiltonian, and it represents geodesics for a certain metric in the group of diffeomorphism. Here two new multi-symplectic formulations for the Camassa-Holm equation are presented, and the associated local conservation laws are shown to correspond to certain well-known Hamiltonian functionals. The multi-symplectic discretisation of each formulation is exemplified by means of the Euler box scheme. Numerical experiments show that the schemes have good conservative properties, and one of them is designed to handle the conservative continuation of peakon-antipeakon collisions. (c) 2008 Elsevier Inc. All rights reserved.

Ort, förlag, år, upplaga, sidor
2008. Vol. 227, nr 11, s. 5492-5512
Nyckelord [en]
Camassa-Holm equation, multi-symplecticity, Euler box scheme, peakon-antipeakon collisions, conservation laws
Nationell ämneskategori
Beräkningsmatematik
Identifikatorer
URN: urn:nbn:se:umu:diva-59175DOI: 10.1016/j.jcp.2008.01.051ISI: 000256501800006OAI: oai:DiVA.org:umu-59175DiVA, id: diva2:551376
Tillgänglig från: 2012-09-11 Skapad: 2012-09-11 Senast uppdaterad: 2018-06-08Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Person

Cohen, David

Sök vidare i DiVA

Av författaren/redaktören
Cohen, David
I samma tidskrift
Journal of Computational Physics
Beräkningsmatematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 259 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf